# SDR 99ZZZX4047

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407P
- Make and model: Bell 407
- Aircraft serial: 53028
- System (JASC): 6300 · Main Rotor Drive System
- Part: Universal
- Part number: 406310405101
- Condition: Failed
- Location: M/R Pitch Link
- Part time: 238 hours
- Component: 406010413117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ROTOR TRUNNION BEARNG HAS A LIFE LIMIT OF 5,000 HOURS.  THREE OF THEM HAVE FAILED WITH LESS THAN 1,000 HOURS TT.  ONE AT 789 HOURS, ONE AT 761 HOURS, AND ONE AT 238 HOURS TT.  EACH TIME THE BEARING WAS REJECTED FOR AXIAL PLAY BEYOND .005 INCH.
